MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM +6MM

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM +6MM
Model Number 1365.50.820
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 because patient dislocated.Previous surgery is unknown, as well as complete information of original assembly.During revision the surgeon removed the pre-existing smr reverse liner +6mm d.40mm (pn 1365.50.820) and implanted an extension for humeral reverse body (pn 1352.15.001) and a reverse liner +6mm dia40mm (pn 1365.54.820).Surgery was completed as intended to restore shoulder functionality.Patient is male, date of birth (b)(6) 1964.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted component has been discarded therefore cannot be returned for identification and investigation.Review of manufacturing records cannot be performed because lot number is unknown.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER 40MM +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24322377
Report Number3008021110-2026-00065
Device Sequence Number15944210
Product Code PHX
UDI-Device Identifier08033390102940
UDI-Public8033390102940
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.820
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown